# SDR 39LA2013082300034

- Difficulty date: August 23, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N810LR
- Make and model: Dhav DHC8103
- Aircraft serial: 003
- Aircraft time: 48,356 hours, 64,371 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Part number: 85410734
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED ON AFT END OF NR 1 NACELLE.  REPAIRED STIFFENER IAW RD8-54-310.
